# SDR QXEA2022020200046

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 29,302 hours, 31,695 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Out Of Position
- Location: A/C Packs
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING APU BLEED ON, I COULD SMELL HEAT AND NOTICED TEMP CONTROLS BOTH IN 11'O CLOCK POSITION. TRIED TO COOL, BUT THEN RECEIVED CABIN DUC HOT, SHORTLY FOLLOWED BY FLT COMPT DUC HOT CAUTION. RAN BOTH CHECKLIST WHICH HAS US SHUT APU BLEED OFF. REMOVED FROM SERVICE. FOUND BOTH PACK SWITCHES IN MANUAL. RESET AND PERFORMED OPS TEST OF ECS TEMP CONTROL IAW Q400 AMM 21-61-00-710-803. OPS TEST GOOD. NO CAUTION LIGHT ILLUMINATES. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
